totm question. anyone else got Mirena and on CD??

Discussion in 'Cambridge Weight Plan' started by miss-r, 4 September 2010 Social URL.

  1. miss-r

    miss-r I can do it!!

    Posts:
    418
    Likes Received:
    6
    Start Weight:
    17st4lb
    Current Weight:
    16st10lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st8lb(3.31%)
    Got a q about 'ladies troubles'
    Sorry if its too much info!

    I have a mirena coil, i've had it for a year.
    Since having it my monthly period has gone down to 10% of previous flow and pain before mirena.
    Am on week 2 of CD and this time its more like 30% of previous pain/flow.
    Its a bit heavier and more painful.
    Its still better than before I had the coil fitted.

    I'm not worried as such, guess losing weight is a shock to my body, but I just wondered if anyone else had experienced this???

    Hope I haven't put anyone off their shake.

    Thanks from miss r
     
    INTHESUMMEROF69 likes this.
  2. Avatar

    MiniMins.com Matched Content

  3. sunshine1

    sunshine1 Full Member

    Posts:
    326
    Likes Received:
    9
    Start Weight:
    17st6lb
    Current Weight:
    12st0lb
    Goal Weight:
    10st4lb
    Lost(%):
    5st6lb(31.15%)
    Diet:
    Cambridge 810
    I have had the mirena for 3 years and have noticed that my monthlies have been affected this time.

    Was actually thinking of seeing the doc just to be on the safe side.

    Mine haven't been heavier but have been present for 3 weeks now which is very unusual.

    I'm gonna give it another week then maybe pop in and see doc just to make sure everything is ok.

    I guess we all react differently to these foreign objects in our bodies lol
     
  4. miss-r

    miss-r I can do it!!

    Posts:
    418
    Likes Received:
    6
    Start Weight:
    17st4lb
    Current Weight:
    16st10lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st8lb(3.31%)
    Thanks Sunshine its not just me then!!
    Hope yours sorts itself out soon xx
     
  5. slimming_em

    slimming_em Full Member

    Posts:
    77
    Likes Received:
    0
    Start Weight:
    16st6.5lb
    Current Weight:
    15st7.5lb
    Goal Weight:
    12st6lb
    Lost(%):
    0st13lb(5.64%)
    Diet:
    CWP
    Hi

    I don't have Mirena - I use the cerazette pill and I have had a period almost as normal for the first time in about 18months (I started using it four months ago) - same thing happened when I was on the diet 2 years ago on the depo - no periods then 2 weeks into the diet, bang! almost normal again! I say almost cos they are lighter but the pains I get with them are worse than before..... plus I was mega moody too!! (penance for not having them for so long perhaps??)

    I think its something to do with the rapid weightloss and your body becoming healthier cos no "rubbish" going in and all the nutrients as CD is 100% of your daily nutrients.

    Hope all settles down! :)
     
  6. xKimmiex

    xKimmiex Silver Member

    Posts:
    1,329
    Likes Received:
    18
    Diet:
    Cambridge
    i had the meriena coil fitted 3 weeks ago, and bleed every other day! just very very light. then this morning i woke up bleeding like its my period? im not due for a period i dont think? helplol
     
  7. miss-r

    miss-r I can do it!!

    Posts:
    418
    Likes Received:
    6
    Start Weight:
    17st4lb
    Current Weight:
    16st10lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st8lb(3.31%)
    Hi Kimmie
    I seem to remember my bleeding was irregular at first, but it has settled down now, it gradually became less each month (apart from the little issue since starting CD)
    From what i've read about it, that happening when you've just recently got a mirena seems quite normal.

    That said though, if you are unsure go back to the doctor. hope it settles soon xx
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...